# SDR QXEA2023102500154

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 959 hours, 736 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260484
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 967 hours, 743 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAILED AT 12,000 FT REINGAGED AND IT FAILED AGAIN 9000 FT LEFT IT OFF (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE. REPLACED THRUST CONTROL QUADRANT PER AMM 76-11-01-000/400-801-A. OP TESTS GOOD REF AMM 22-11-00-710-801-A.  A/C IS CAT IIII QUALIFIED. COCKPIT PLAC READS CAT III. M/C HAS BEEN ADVISED. CLEAR MEL. RETURNED TO SERVICE.
